Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some general formulas for double Laplace transformations


Authors: Geraldine A. Coon and Dorothy L. Bernstein
Journal: Proc. Amer. Math. Soc. 14 (1963), 52-59
MSC: Primary 44.10
DOI: https://doi.org/10.1090/S0002-9939-1963-0142991-X
MathSciNet review: 0142991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.10

Retrieve articles in all journals with MSC: 44.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0142991-X
Article copyright: © Copyright 1963 American Mathematical Society